Follow
Zsolt Páles
Zsolt Páles
Institute of Mathematics, University of Debrecen, Hungary
Verified email at science.unideb.hu - Homepage
Title
Cited by
Cited by
Year
A fixed point approach to stability of functional equations
J Brzdek, J Chudziak, Z Páles
Nonlinear analysis 74 (17), 6728-6732, 2011
1982011
Characterizations of inner product spaces by strongly convex functions
K Nikodem, Z Pales
Banach Journal of Mathematical Analysis 5 (1), 83-87, 2011
1632011
Gauss-composition of means and the solution of the Matkowski-Sutô problem
Z Daróczy, Z Páles
Publ. Math. Debrecen 61 (1-2), 157-218, 2002
1062002
Hyperstability of a class of linear functional equations.
G Maksa, Z Páles
Acta Mathematica Academiae Paedagogicae Nyí regyháziensis. New Series …, 2001
1032001
Factorization of Minty and Stampacchia variational inequality systems
G Kassay, J Kolumbán, Z Páles
European Journal of Operational Research 143 (2), 377-389, 2002
932002
Hadamard-type inequalities for generalized convex functions
M Bessenyei, Z Pales
Mathematical Inequalities and Applications 6, 379-392, 2003
922003
Inequalities for differences of powers
Z Páles
Journal of mathematical analysis and applications 131 (1), 271-281, 1988
911988
Nonsmooth optimum problems with constraints
Z Páles, VM Zeidan
SIAM Journal on Control and Optimization 32 (5), 1476-1502, 1994
731994
First-and second-order necessary conditions for control problems with constraints
Z Páles, V Zeidan
Transactions of the American Mathematical Society 346 (2), 421-453, 1994
711994
The associativity equation revisited
R Craigen, Z Páles
aequationes mathematicae 37 (2), 306-312, 1989
691989
Convexity with given infinite weight sequences.
Z Daróczy, Z Páles
Stochastica 11 (1), 5-12, 1987
681987
On approximately midconvex functions
A Házy, Z Páles
Bull. London Math. Soc 36, 339–350, 2004
642004
Characterizations of convexity via Hadamard's inequality
M Bessenyei, Z Páles
MATHEMATICAL INEQUALITIES AND APPLICATIONS 9 (1), 53, 2006
632006
On Nash stationary points
G Kassay, J Kolumbán, Z Páles
PUBLICATIONES MATHEMATICAE-DEBRECEN 54 (3-4), 267-279, 1999
511999
Inverse and implicit function theorems for nonsmooth maps in Banach spaces
Z Páles
Journal of Mathematical Analysis and Applications 209 (1), 202-220, 1997
511997
Optimal control problems with set-valued control and state constraints
Z Páles, V Zeidan
SIAM Journal on Optimization 14 (2), 334-358, 2003
502003
On approximately t-convex functions
A Házy, Z Páles
Publ. Math. Debrecen 66 (3-4), 489-501, 2005
472005
An extension of the Hermite-Hadamard inequality and an application for Gini and Stolarsky means
P Czinder, Z Pales
JIPAM 5 (2), 1-8, 2004
462004
Higher-order generalizations of Hadamard’s inequality
M Bessenyei, Z Páles
Publ. Math. Debrecen 61 (3-4), 623-643, 2002
462002
Inequalities for sums of powers
Z Páles
Journal of mathematical analysis and applications 131 (1), 265-270, 1988
461988
The system can't perform the operation now. Try again later.
Articles 1–20